Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

For around the past week i have been urinating a lot. Is it possible i have diabetes?

For around the past week ive been urinating like mad. Ive been getting up 3-4 times at night. I think today in between around 10am and 6pm i probably peed like 6-8 times. This is highly unusual considering i probably normally go 3-4 times a day at the most. I have also been somewhat thirsty lately. Not horribly-but more than usual. Ive been drinking alot of water as compared to usual and also some pop-not a whole lot but once again more than usual. Being laid off from work my medical insurance just expired around 3 weeks ago, i am hesitant to run to a doctor . This is not a good time for me to get ill in any way. Reason im asking is ive heard frequent urination and thirst can be signs of diabetes . I wasnt certain.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Need not be diabetes because your water intake is also high as you have indicated. Other factors include weather conditions and exercise.

Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor